... and am at the 2.4ml dose. Although my results have been outstanding! I am now noticing ALOT of very troubling hair loss! Has anyone else had this issue? Thanks in advance
I have been on Saxenda since the 1st of June and have now lost 49lb ... went from 198lb to 149lb?
Question posted by Ktb83 on 22 Oct 2017
Last updated on 28 April 2022 by ajdd49
I too experienced hair thinning, breakage and ultimately hair loss, I used to have long thick hair now it’s short and thinning and dead looking even my regular hair dresser noticed and made comment I also developed these scaley itchy skin patches around behind my ears and down my neck, I thought it could be eczema but I’ve never had eczema, as in my family yr either asthmatic or you have eczema…I’m asthmatic, so I found these quiet bothersome and irritating. But now I’m off Saxenda I don’t have the casket itchy skin but my hair is still thinning and falling out!
I was on Saxenda for 3 months and built up to 3.0 dose. Lost only 5 pounds snd stopped because my hair is falling out terribly!! It’s been 3 weeks off and it continues to fall out. I also had red scaly itchy patches on my skin that started in month 3. Anyone else?
A more likely cause of hair loss withweight loss is "telogen effluvium." The stress to one's system from sudden or excessive weight loss can throw hairfollicles into their resting phase. ... Hair growth returns to normal after that. Because there are many causes of hair loss, it is important to see your doctor.
- Saxenda uses and safety info
- Saxenda information for Healthcare Professionals (includes dosage details)
- Side effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.